I had Dysport injections for crows feet. What can be done for uneven results?

Had Dysport injected for crows feet 5 days ago. One side took, the other side not nearly as much. Should I go in for a touch up on the one side or continue to wait it out? What are my options?

Doctor Answers 11


It is not uncommon for Dysport or Botox to work differently in each side. We see our patients back in two weeks to check the result. At this point, you can touch-up with more Dysport to even things out in the area.

Fort Lauderdale Oculoplastic Surgeon
4.9 out of 5 stars 77 reviews

I had Dysport injections for crows feet. What can be done for uneven results?

Thank you for your question. It is rare but not uncommon for one side to work faster than the other. Protocol is to wait two weeks for full affect then touch up if needed. If you do it to soon then you risk over treating the area and could have an undesirable result. If you still have concerns after i would suggest consulting with a Board Certified Plastic Surgeons office.

Touch up after Dysport

 I would definitely consider going in for a touchup if you feel like one side still has more activity than the other. Everybody has some asymmetry both in terms of muscle mass and facial volume from one side to another. It is very common to use different dosing on different sides based on the physical exam. I would however, wait until another week passes by to allow the Dysport to fully take effect.

How to Fix Uneven Crow's Feet

If you are showing uneven results from a Dysport injection after five days, you many have had an anti-dynamic injected into your crow's feet. One side of the crow's feet, or the orbicularis oculi muscle, seems to have been deactivated more prominently than the other. The onset for Botulinum toxin is five to seven days, so at this point is when you will be able to notice any asymmetry. Your board-certified dermatologist can easily correct this by putting a more hyper-dynamic injection in the area to deactivate the musculature in that area.

Bobby Buka, MD
New York Dermatologist
5.0 out of 5 stars 7 reviews

Dysport in crow's feet

There could be many reasons for the asymmetry. But waiting 10-14 days is best and then consider returning for a touch up on the less effected side.

Andrew Pichler, MD
Sacramento Facial Plastic Surgeon
5.0 out of 5 stars 3 reviews

Dysport Onset of Action: Quicker than Botox

Dysport has a shorter onset of action as compared to Botox. The onset should be between 2 to 5 days, but the final result should be appreciated at the 1 to 2 week point. Touch-ups in general may be considered after 2 weeks, if needed. The face is normally asymmetric and muscle activity and lines may not be equal. More may be needed on one side as compared to the other, especially is noticeable areas like the crow's feet. Easy correction could be accomplished with adding more to the area of concern.

Andrew P. Trussler, MD
Austin Plastic Surgeon
4.9 out of 5 stars 24 reviews


I would recommend waiting 2 full weeks before doing anything.  After 2 weeks if you still feel that they are uneven I would schedule a visit to get a touch up treatment from your surgeon. 

Kevin Rose, MD
Provo Plastic Surgeon
4.6 out of 5 stars 11 reviews

Uneven results

To even your results out it will probably just involve a touch up.  I would recommend waiting two full weeks after injection so that the touch up can be evaluated properly.  It is not uncommon for one side of your facial muscles to be stronger than the other, and therefore require a bit more product for even results.

Camille Cash, MD
Houston Plastic Surgeon
5.0 out of 5 stars 28 reviews

Uneven results with Dysport

Sometimes one side can have stronger muscles/dynamic wrinkles than the other side.  Or it can take unevenly. 

I would wait for a full two weeks to let everything settle in.   If the asymmetry still exists, you may want to schedule a touch up.

Debra M. Kroll, MD
New York Oculoplastic Surgeon
5.0 out of 5 stars 7 reviews


 Thank you for your question.  A touch up on the side that did not take would address your concerns.

George Bitar, MD
Fairfax Plastic Surgeon
4.7 out of 5 stars 48 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.